# SDR MALA010408

- Difficulty date: April 9, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 8,645 hours, 9,784 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105712
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, FWD RHOB ELEVATOR SYSTEM IS CHAFED.  MX INSTALLED SERVICEABLE CABLE IN RHOB FWD ELEVATOR P/N 7227105-712 FOR RIGGING SEE 409 NR 123628.  FOR STEERING PLUG INSTALL SEE 409 NR 122727 CONT CARD 35450, DISC 2 CABLE INSTALLED IAW SF340 AMM 27-31-15-4.
